Universidad Complutense de Madrid
E-Prints Complutense

On the propagation of the kurtosis parameter of general beams

Impacto

Downloads

Downloads per month over past year

Piquero Sanz, Gemma María and Mejías Arias, Pedro Miguel and Martínez Herrero, Rosario (1995) On the propagation of the kurtosis parameter of general beams. Optics Communications, 115 (3-4). pp. 225-232. ISSN 0030-4018

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.

533kB

Official URL: http://dx.doi.org/10.1016/0030-4018(95)00012-W


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

The behaviour of the kurtosis parameter of a partially coherent beam that freely propagates is investigated. A general classification scheme of light beams is given in terms of the number of extremals of the kurtosis in free space. Propagation through ABCD optical systems is also considered and a number of general properties of the kurtosis parameter are provided concerning the relationship between the extremals of the kurtosis and the position of the beam waist.


Item Type:Article
Additional Information:

© 1995 Elsevier Science B .V.
The research work leading to this paper was supported by the Comisión Interministerial de Ciencia y Tecnología of Spain, under Project No. TAP93-211. We thank José Aranda for his valuable suggestions concerning the conditions for the number of extremals of four-order polynomials. We also thank an anonymous referee for pointing out to us some misleading aspects concerning the classification scheme in the former version of this paper.

Uncontrolled Keywords:Wigner Distribution Function, First-Order Optical-Systems, ABCD-Law, Moments, Light
Subjects:Sciences > Physics > Optics
ID Code:23595
Deposited On:21 Nov 2013 08:48
Last Modified:07 Feb 2014 11:04

Origin of downloads

Repository Staff Only: item control page